# SDR QMLA2010080310046

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N405LL
- Make and model: Bell 407
- Aircraft serial: 53360
- Aircraft time: 6,401 hours, 11,802 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C2710
- Part serial: 1AR30
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO HOME BASE, LT FUEL BOOST CAUTION SEGMENT LIGHT ILLUMINATED WITH NORMAL LANDING.  TROUBLESHOOTING DETERMINED LT BOOST PUMP HAD FAILED.  R & R BOOST PUMP AND RETURNED ACFT TO SERVICE.
